# SDR YENA201904200242

- Difficulty date: April 20, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 52,569 hours, 18,735 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DURING CURRENT C7 CHECK A/C WAS FOUND WITH 2 QTY CORROSION DAMAGES TO THE RT WING TOP SKIN UPPER SURFACE @ STR-11R, BETWEEN RIBS 4-5 & RIBS 10-11. SEE REF /6/ FIGURES. THE DAMAGE WAS FOUND OUTSIDE SRM LIMITS AND WAS CONTACTED. PROVIDED REF /2/ RDAS & REF /3/ TD WHICH PROVIDES APPROVAL & INSTRUCTION TO REPAIR THE DAMAGED AREAS AS PER REF /4/ & /5/ REPAIR DRAWINGS. REF /2/ RDAS ALSO PROVIDES INSTRUCTION OF 4 QTY POST REPAIR INSPECTIONS. ISSUED REF /1/ REO TO ACCOMPLISH THE REPAIR AS PER REF /2/ RDAS & REF /3/ TD WITHOUT DEVIATION. EC A19-244-01 ACCOMPLISHES THE REPAIR AS PER REF /1/ REO WITHOUT DEVIATION. EC A19-244-02 ACCOMPLISHES POST REPAIR INSPECTION NR 1 (EXTERNAL DET AT RIBS 4-5; THRESHOLD 30000 FC / 41900 FH; INTERVAL 25000 FC / 34900 FH). EC A19-244-03 ACCOMPLISHES POST REPAIR INSPECTION NR 2 (TBD AT RIBS 4-5; THRESHOLD 51200 FC / 90300 FH; INTERVAL TBD). EC A19-244-04 ACCOMPLISHES POST REPAIR INSPECTION NR 3 (EXTERNAL DET AT RIBS 10-11; THRESHOLD 25000 FC / 34900 FH; INTERVAL 25000 FC / 34900 FH). EC A19-244-05 ACCOMPLISHES POST REPAIR INSPECTION NR 4 (TBD AT RIBS 10-11; THRESHOLD 54600 FC / 81700 FH; INTERVAL TBD); THIS PERMANENT REPAIR HAS BEEN APPROVED BY REF /2/ RDAS AND IS CLASSIFIED AS MAJOR.
